# SDR SWAA2025101412608

- Difficulty date: September 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT.  REPLACED FITTING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT. IAW  SRM 51-10-02-0G-0 ITEM 9 AND DWG 149A8103 SHEET: 7 REV: A.
